Renormalized Polyakov loops in many representations

Gupta S, Hübner KA, Kaczmarek O (2008)
Phys.Rev. 77(3): 034503.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
We present a renormalization procedure for Polyakov loops which explicitly implements the fact that the renormalization constant depends only on the ultraviolet cutoff. Using this we study the renormalized Polyakov loops in all representations upto the {\bf 27} of the gauge group SU(3). We find good evidence for Casimir scaling of the Polyakov loops and for approximate large-N factorization. By studying many loops together, we are able to show that there is a matrix model with a single coupling which can describe the high temperature phase of QCD, although it is hard to construct explicitly. We present the first results for the non-vanishing renormalized octet loop in the thermodynamic limit below the SU(3) phase transition, and estimate the associated string breaking distance and the gluelump binding energy. By studying the connection of the direct renormalization procedure with a generalization of an earlier suggestion which goes by the name of the $Q\bar Q$ renormalization procedure, we find that they are functionally equivalent.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Gupta S, Hübner KA, Kaczmarek O. Renormalized Polyakov loops in many representations. Phys.Rev. 2008;77(3):034503.
Gupta, S., Hübner, K. A., & Kaczmarek, O. (2008). Renormalized Polyakov loops in many representations. Phys.Rev., 77(3), 034503.
Gupta, S., Hübner, K. A., and Kaczmarek, O. (2008). Renormalized Polyakov loops in many representations. Phys.Rev. 77, 034503.
Gupta, S., Hübner, K.A., & Kaczmarek, O., 2008. Renormalized Polyakov loops in many representations. Phys.Rev., 77(3), p 034503.
S. Gupta, K.A. Hübner, and O. Kaczmarek, “Renormalized Polyakov loops in many representations”, Phys.Rev., vol. 77, 2008, pp. 034503.
Gupta, S., Hübner, K.A., Kaczmarek, O.: Renormalized Polyakov loops in many representations. Phys.Rev. 77, 034503 (2008).
Gupta, Sourendu, Hübner, Kay A., and Kaczmarek, Olaf. “Renormalized Polyakov loops in many representations”. Phys.Rev. 77.3 (2008): 034503.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 0711.2251

Inspire 767627

Search this title in

Google Scholar